# SDR SWIA2019100446415

- Difficulty date: September 5, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 42,771 hours, 36,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Pax Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR LOWER SILL ANGLE AROUND NUT PLATE. (C-CHECK) RO: 10/01/2019 REMOVED CORROSION FROM PAX DOOR LOWER SILL ANGLE. REMOVED AND REPLACED THE PAX DOOR LOWER SILL ANGLE IAW SRM. OP CHECKS GOOD.
